MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305517
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.D.4.Medical device expiration date: na.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ sharps collector was missing the label.The following information was provided by the initial reporter, translated from japanese to english: according to the customer's verbatim report, there was no biohazard sticker on it.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval: no.D10: returned to manufacturer on: na.H6: investigation summary no product was returned by the customer.Photos representation was provided for the complaint.This is a report about missing labels on sharps collector.The pictures were received as evidence of the issue reporting the lack of product label.According to the dhr review process, the result showed there were no issues reported as missing label during the manufacturing process for the lot number reported (2254933).Also, a review of the ncmr¿s was performed; the result showed that no ncmrs were reported for the same problem and part number during the last twelve months.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16765637
Report Number2243072-2023-00637
Device Sequence Number12307501
Product Code FMI
UDI-Device Identifier00382903055173
UDI-Public(01)00382903055173
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305517
Device Catalogue Number305517
Device Lot Number2261929
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown